# SDR COM60491

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7040
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Part number: 26WC98SN
- Condition: Defective
- Location: Rt Te Flaps
- Part time: 2,844 hours
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  FLAPS FAILED AT ZERO DEGREES.  RESEATED PIN IN WIRING CONNECTOR AT THE RT BPSU.
